Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31029
Title: Approximate closed-form solution for a non-linear model of geosynthetic-reinforced foundation soils
Authors: Yin, JH 
Issue Date: 1998
Source: Geotechnical engineering, 1998, v. 29, no. 2, p. 195-207 How to cite?
Journal: Geotechnical Engineering 
Abstract: Most of one-dimensional (1-D) mathematical models for analyzing geosynthetic reinforcement of soft soils under footing loading are highly non-linear. Solutions are normally obtained using numerical techniques by iteration. This is a drawback of those simplified 1-D models. This paper presents a method for obtaining approximate closed-form solutions for a 1-D model (Yin 1997a). Results from the closed-form solution are compared to results from numerical finite difference calculations. The agreement is reasonable especially for small loading.
URI: http://hdl.handle.net/10397/31029
ISSN: 0046-5828
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Nov 17, 2017

Page view(s)

40
Last Week
1
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.